Follow
Giuseppe Genovese
Giuseppe Genovese
Institute of Mathematics, University of Zurich
Verified email at math.uzh.ch - Homepage
Title
Cited by
Cited by
Year
Equilibrium statistical mechanics of bipartite spin systems
A Barra, G Genovese, F Guerra
Journal of Physics A: Mathematical and Theoretical 44 (24), 245002, 2011
812011
Phase diagram of restricted Boltzmann machines and generalized Hopfield networks with arbitrary priors
A Barra, G Genovese, P Sollich, D Tantari
Physical Review E 97 (2), 022310, 2018
772018
The replica symmetric approximation of the analogical neural network
A Barra, G Genovese, F Guerra
Journal of Statistical Physics 140, 784-796, 2010
722010
A mechanical approach to mean field spin models
G Genovese, A Barra
Journal of Mathematical Physics 50 (5), 2009
582009
Phase transitions in restricted Boltzmann machines with generic priors
A Barra, G Genovese, P Sollich, D Tantari
Physical Review E 96 (4), 042156, 2017
552017
How glassy are neural networks?
A Barra, G Genovese, F Guerra, D Tantari
Journal of Statistical Mechanics: Theory and Experiment 2012 (07), P07009, 2012
522012
Universality in bipartite mean field spin glasses
G Genovese
Journal of mathematical physics 53 (12), 2012
342012
Planck-scale modifications to electrodynamics characterized by a spacelike symmetry-breaking vector
G Gubitosi, G Genovese, G Amelino-Camelia, A Melchiorri
Physical Review D 82 (2), 024013, 2010
342010
Gibbs measures associated to the integrals of motion of the periodic derivative nonlinear Schr÷dinger equation
G Genovese, R LucÓ, D Valeri
Selecta Mathematica 22, 1663-1702, 2016
222016
About a solvable mean field model of a Gaussian spin glass
A Barra, G Genovese, F Guerra, D Tantari
Journal of Physics A: Mathematical and Theoretical 47 (15), 155002, 2014
222014
Legendre duality of spherical and Gaussian spin glasses
G Genovese, D Tantari
Mathematical Physics, Analysis and Geometry 18, 1-19, 2015
152015
Invariant measures for the periodic derivative nonlinear Schr÷dinger equation
G Genovese, R LucÓ, D Valeri
Mathematische Annalen 374, 1075-1138, 2019
142019
Singular Behavior of the Leading Lyapunov Exponent of a Product of Random Matrices
G Genovese, G Giacomin, RL Greenblatt
Communications in Mathematical Physics 351 (3), 923-958, 2017
122017
Minimax formula for the replica symmetric free energy of deep restricted Boltzmann machines
G Genovese
The Annals of Applied Probability 33 (3), 2324-2341, 2023
92023
Legendre equivalences of spherical Boltzmann machines
G Genovese, D Tantari
Journal of Physics A: Mathematical and Theoretical 53 (9), 094001, 2020
82020
Periodic driving at high frequencies of an impurity in the isotropic XY chain
L Corsi, G Genovese
Communications in Mathematical Physics 354, 1173-1203, 2017
82017
Non-convex multipartite ferromagnets
G Genovese, D Tantari
Journal of Statistical Physics 163, 492-513, 2016
72016
Transport of Gaussian measures with exponential cut-off for Hamiltonian PDEs
G Genovese, R LucÓ, N Tzvetkov
Journal d'Analyse MathÚmatique, 1-51, 2023
62023
Quasi-invariance of Gaussian measures for the periodic Benjamin-Ono-BBM equation
G Genovese, R LucÓ, N Tzvetkov
Stochastics and Partial Differential Equations: Analysis and Computations 11á…, 2023
62023
Quasi-invariance of low regularity Gaussian measures under the gauge map of the periodic derivative NLS
G Genovese, R LucÓ, N Tzvetkov
Journal of Functional Analysis 282 (1), 109263, 2022
62022
The system can't perform the operation now. Try again later.
Articles 1–20